# SDR 2DYA2021060800

- Difficulty date: June 8, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,748 hours, 15,840 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Temp Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMP CONTROL - NO TEMP CONTROL WITH ANY CONTROLS.  CORRECTIVE ACTION: FOUND WIRE BUNDLE W1200-1204 DAMAGE, REPAIRED WIRE BUNDLE ACCORDING WITH STANDARD WIRE PRACTICE MANUAL. OPS CHECK NORMAL
